# SDR 99UAL900645

- Difficulty date: December 13, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 36,749 hours, 19,254 cycles
- Engine: Ge CFM56*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 1 Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE NR 1 GENERATOR TRIPPED OFF LINE TWICE.  *S/D*  LEAK FOUND ON OIL RETURN LINE.  REPLACED O-RING.
